Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 625-638
http://dx.doi.org/10.1155/S0161171291000868

Finite-infinite range inequalities in the complex plane

Department of Mathematics, California State University, Los Angeles 90032, California, USA

Received 23 April 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. N. Mhaskar, “Finite-infinite range inequalities in the complex plane,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 4, pp. 625-638, 1991. doi:10.1155/S0161171291000868